# SDR UIEA200600058

- Difficulty date: March 26, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 480 LT FOUND WITH 1 CRACKS AT STRINGER 12 CUT OUT.  CRACKED FRAME REPAIRED IAW BOEING MSG NR 1-166738303-4 DATED 03 MARCH 06.  FABRICATED 2 OFF DOUBLERS MATERIAL 2024-T3 0.063" & 0.032" RESPECTIVELY.  FABRICATED 1 OFF CUP MATERIAL 2024-T42 0.050".
